Über hebbare Unstetigkeiten.

Rita Jeltsch

Elemente der Mathematik (1972)

  • Volume: 27, page 129-132
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Jeltsch, Rita. "Über hebbare Unstetigkeiten.." Elemente der Mathematik 27 (1972): 129-132. <http://eudml.org/doc/141079>.

author = {Jeltsch, Rita},
journal = {Elemente der Mathematik},
pages = {129-132},
title = {Über hebbare Unstetigkeiten.},
url = {http://eudml.org/doc/141079},
volume = {27},
year = {1972},

AU - Jeltsch, Rita
TI - Über hebbare Unstetigkeiten.
JO - Elemente der Mathematik
PY - 1972
VL - 27
SP - 129
EP - 132
UR - http://eudml.org/doc/141079
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.